MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP® PROXIMAL HUMERUS PLATE-LONG 8H SHAFT/196MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP® PROXIMAL HUMERUS PLATE-LONG 8H SHAFT/196MM; PLATE,FIXATION,BONE
Model Number 241.921
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: (b)(4).Date of event is unknown.(b)(4).Date of implant is an unknown date in (b)(6) 2017.Device is not expected to be returned for manufacturer review/investigation.(b)(4).Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date in (b)(6) 2017, patient was implanted with proximal humerus plate, 3.5 cortex screws (quantity of 4) and 3.5 locking screws (quantity of 8).Post-operative, patient complained of pain.A physician told the patient the plate was too long so she wanted it removed and wanted to keep hardware.The attending taking it out stated he felt like the plate was appropriate for her fracture and everything looked good.The implants were explanted on (b)(6) 2018.The bone was healed.There was no surgical delay.The patient status was complete/ok.The procedure was completed successfully.This report is for one (1) 3.5mm lcp® proximal humerus plate-long 8h shaft/196mm.(b)(4).

Brand Name
3.5MM LCP® PROXIMAL HUMERUS PLATE-LONG 8H SHAFT/196MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7320721
Report Number2939274-2018-50912
Device Sequence Number11164223
Product Code HRS
UDI-Device Identifier10886982167682
UDI-Public(01)10886982167682(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K041860
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number241.921
Device Catalogue Number241.921
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/06/2018
Initial Report FDA Received Date03/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight71